Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2010, 12:45 AM EDT for Mercer County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2010, 12:45 AM EDT (04:45 UTC)
- Expired
- Sep 28, 2010, 1:15 AM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
847 WWUS81 KPHI 280445 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1245 AM EDT TUE SEP 28 2010 NJZ009-010-012-013-015-019-PAZ069-280515- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- NORTHWESTERN BURLINGTON NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 1245 AM EDT TUE SEP 28 2010 ...A GROUP OF VERY HEAVY SHOWERS WILL AFFECT PORTIONS OF BUCKS...BURLINGTON...HUNTERDON...MERCER...MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES... AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GROUP OF VERY HEAVY SHOWERS 13 MILES SOUTH OF TRENTON...MOVING NORTH AT 45 MPH. THE SHOWERS WILL BE NEAR BORDENTOWN...FIELDSBORO...CROSSWICKS...TULLYTOWN AROUND 1250 AM...WHITE HORSE...MERCERVILLE-HAMILTON SQUARE...YARDVILLE-GROVEVILLE...TRENTON AROUND 1255 AM...EDINBURG AND EWING AROUND 100 AM. A BRIEF GUSTY SOUTHERLY WIND TO 45 MPH IS POSSIBLE WITH THE BRIEF HEAVY RAIN. LAT...LON 4043 7485 4041 7456 3999 7464 4004 7487 $$ FORECASTER: DRAG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 27, 8:02 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Sep 27, 8:02 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT MON SEP 27 2010
.SYNOPSIS...
AN AREA OF LOW PRESSURE FROM WEST VIRGINIA TO GEORGIA WILL MOVE
NORTHWARD TONIGHT, REACHING WESTERN PENNSYLVANIA EARLY TUESDAY
MORNING. A COLD FRONT WILL APPROACH OUR REGION TUESDAY, THEN SLIDE
OFFSHORE TUESDAY NIGHT. A WEAK AREA OF HIGH PRESSURE THEN SETTLES
IN FOR WEDNESDAY. LOW PRESSURE DEVELOPING OFF THE SOUTHEAST COAST
WILL TRACK NORTHWARD THURSDAY AND THURSDAY NIGHT, BRINGING THE
POTENTIAL FOR HEAVY RAIN AND GUSTY WINDS. HIGH PRESSURE WILL BUILD
OVER THE AREA LATE THIS WEEK AND THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE MAIN THREATS FOR TONIGHT ARE THE POTENTIAL FOR LOCALLY HEAVY
RAIN AND POSSIBLY STRONG THUNDERSTORMS LATE TONIGHT.
AS OF 23Z, THE WARM FRONT HAS SHIFTED A BIT FARTHER TO THE NORTH
AND WEST AND IS NOW STRETCHED FROM NEAR NEW YORK CITY TO JUST
NORTH OF ALLENTOWN AND READING. THE FRONT IS THEN DRAPED BACK INTO
WESTERN MARYLAND. THE DEW POINTS CONTINUE TO BE RATHER HIGH SOUTH
OF THIS FRONT. THE OVERALL RAIN SHIELD HAS BEEN SHRINKING EARLY
THIS EVENING AS ISENTROPIC LIFT AND WAA HAVE LESSENED. HOWEVER, AN
UPPER AIR ANALYSIS SHOWS ADDITIONAL AREAS OF WAA AND LIFT PUSHING
NORTHWARD FROM THE SOUTH. AS A RESULT, WE SHOULD SEE AN INCREASE
IN AREAL COVERAGE TO THE RAIN/SHOWERS. THE INSTABILITY IS RATHER
MEAGER AT THE PRESENT TIME, THEREFORE WILL SHAVE BACK THE MENTION
OF THUNDER FOR AWHILE THIS EVENING/TONIGHT.
THE NORTHBOUND MOISTURE DOES HAVE A TROPICAL ORIGIN, WITH
PRECIPITABLE WATER VALUES AROUND 2 INCHES IN THE WARM SECTOR.
GIVEN THE DEEP SOUTHERLY FLOW, SOME TRAINING CELLS WILL BE
POSSIBLE THROUGH THE NIGHT, ESPECIALLY NEAR THE WARM FRONT.
THEREFORE, WILL CONTINUE A MENTION OF HEAVY RAIN IN THE GRIDDED
AND TEXT FORECASTS BUT HOLD OFF ON A FLASH FLOOD WATCH FOR NOW.
FLASH FLOOD GUIDANCE NUMBERS ARE VERY HIGH DUE TO THE LENGTHY
DRYNESS AND EVEN 2 INCHES OF RAIN SHOULD CAUSE NO MORE THAN
ADVISORY TYPE FLOODING. MORE ON THE THREAT OF FLOODING IN THE
HYDROLOGY SECTION BELOW.
THE NEXT THREAT IS CONVECTION. THE WIND FIELD IS RATHER ROBUST
AND IS FORECAST TO INCREASE SOME MORE DURING THE OVERNIGHT. THE
UNIDIRECTIONAL FLOW WOULD FAVOR NARROW LINE SEGMENTS, HOWEVER
PARTICULARLY IN THE VICINITY OF THE WARM FRONT THE HELICITY IS
ENHANCED. THIS WAS OBSERVED EARLIER WITH SOME LOW-TOPPED
CONVECTIVE ELEMENTS SHOWING SIGNS OF ROTATION. THEREFORE, IF SOME
DISCRETE CELLS COULD DEVELOP, SOME ROTATION WOULD BE POSSIBLE. THE
GREATEST INSTABILITY IS ANTICIPATED TO BE ACROSS THE SOUTHERN HALF
OF NEW JERSEY, EXTREME SOUTHEAST PENNSYLVANIA, DELAWARE AND
EASTERN MARYLAND. THIS ACTIVITY, IF IT WERE TO DEVELOP, MAY HAVE
LITTLE TO NO CLOUD TO GROUND LIGHTNING GIVEN THE LOW-TOPPED
NATURE.
THERE MAY BE ANOTHER OPPORTUNITY AHEAD OF A SURFACE TROUGH
ASSOCIATED WITH LOW PRESSURE MOVING INTO WESTERN PENNSYLVANIA LATE
TONIGHT. SOME INSTABILITY MAINTAINS ITSELF BETWEEN 06Z AND 12Z
TUESDAY ACROSS MOST OF THE AREA. MODEL SOUNDINGS WOULD INDICATE
THE BEST INSTABILITY WOULD OCCUR BETWEEN 09Z AND 12Z, MAINLY
ACROSS EASTERN MARYLAND AND EASTERN PENNSYLVANIA. THE BULK SHEAR
IS STILL ABOVE 35 KNOTS DURING THIS TIME FRAME, THEREFORE
SOMETHING TO KEEP AN EYE ON. WE WILL CONTINUE TO MENTION GUSTY
WINDS POSSIBLE WITH THE CHC OF THUNDER DURING THE OVERNIGHT.
WITH THE SURFACE FRONT REMAINING IN PLACE /OR MOVING TO THE
NORTHWEST/, WOULD EXPECT THE HIGHER DEW POINTS WILL NOT ALLOW
TEMPERATURES TO DROP MUCH TONIGHT. BASED ON THIS, USED A BLEND OF
MOS NUMBERS FOR LOWS, THEN RAISED THEM A NOTCH. THE HOURLY GRIDS
WERE ADJUSTED SOME TO ACCOUNT FOR THE NEAR STEADY TEMPERATURES SO
FAR IN THE WARM SECTOR WITH EVEN SOME INCREASE ACROSS THE
NORTHWESTERN ZONES. PATCHY FOG WAS CARRIED LONGER ACROSS THE
HIGHER ELEVATIONS OF THE NORTHWESTERN ZONES GIVEN THE LOCATION OF
THE WARM FRONT, WARMER AND MORE HUMID AIR MOVING IN THAT
DIRECTION.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE MAIN FORECAST PROBLEM FOR TUESDAY IS THE STRENGTH OF THE
CONVECTION AHEAD OF THE SURFACE COLD FRONT. CONVECTION MAY VERY
WELL BE ONGOING TUESDAY MORNING...AS ANY DEVELOPMENT THAT OCCURS
LATE TONIGHT MOVES ACROSS THE FORECAST AREA DURING THE MORNING
HOURS. BASED ON THE STRENGTH OF THE BULK SHEAR...AND MARGINAL TO
MODERATE INSTABILITY IN PLACE...THE POTENTIAL EXISTS FOR STRONG
THUNDERSTORMS...ESPECIALLY ACROSS EASTERN AREAS.
SINCE THE ONGOING CONVECTION WILL HAVE SOME SAY INTO HOW MUCH THE
AIRMASS IS WORKED OVER TUESDAY MORNING...MAY HOLD OFF ON THE
ENHANCED WORDING FOR TUESDAY. THE GFS IS ABOUT 3 TO 4 HOURS FASTER
WITH THE SEQUENCE OF EVENTS FOR TUESDAY...AND WOULD REPRESENT A
SLIMMER CHANCE OF SEVERE WEATHER.
MAY SEE SOME CLEARING ACROSS THE WEST DURING THE AFTERNOON...BUT
ACROSS EASTERN AREAS CLOUDS COULD HANG ON MOST OF THE DAY. BASED
ON THIS...LEANED TOWARD THE COOLER NAM MOS NUMBERS FOR HIGHS (AS
THE GFS CLEARING LOOKS TOO FAST).
THE GRADIENT TIGHTENS TUESDAY MORNING AHEAD OF THE FRONT. MODEL
SOUNDINGS SUGGEST THAT 30 KNOTS OF WIND MAY BE AVAILABLE AT THE
TOP OF THE INVERSION AHEAD OF THE FRONT DURING THE LATE MORNING
AND AFTERNOON. BASED ON THIS...WILL INCLUDE WIND GUSTS IN THE
GRIDDED AND TEXT FORECASTS.
THE FRONT SHOULD LIMP OFFSHORE TUESDAY EVENING...AND WEAK HIGH
PRESSURE BUILDING INTO THE AREA SHOULD KEEP THINGS DRY TUESDAY
NIGHT AND WEDNESDAY MORNING. AFTER THIS...MODELS ARE STARTING TO
COME CLOSER TOGETHER IN TIMING AND PLACEMENT FOR LATE WEDNESDAY
INTO THURSDAY NIGHT.
MODELS ARE TRYING TO DEVELOP A SURFACE LOW OFF THE FLORIDA COAST
AND RIDE IT NORTH WEDNESDAY NIGHT AND THURSDAY. THE 1200 UTC GFS
IS THE STRONGEST MODEL...BUT MAY BE TOO STRONG AT THIS POINT GIVEN
THAT PHASING DOES NOT APPEAR TO OCCUR IN TIME. THIS COULD CHANGE
AS TIME GOES ON.
IN ANY EVENT...CLOUDS WILL INCREASE AGAIN WEDNESDAY...AND
MOISTURE RIDING OVER THE BOUNDARY THAT STALLS JUST TO OUR EAST
TUESDAY NIGHT AND WEDNESDAY ACTS AS A FOCUS. THE ISENTROPIC LIFT
OVER THE FRONT WILL BRING A CHANCE OF RAIN TO EASTERN AREAS
WEDNESDAY AFTERNOON... WITH RAIN OVERSPREADING THE REGION
WEDNESDAY NIGHT.
FOR THURSDAY...MUCH WILL DEPEND ON THE TRACK AND PLACEMENT OF THE
SURFACE LOW. AT A MINIMUM...IT WOULD APPEAR THAT A LOW EAST OF THE
FLORIDA COAST WILL RIDE NORTH ALONG THE STALLED FRONTAL BOUNDARY.
THE INFLUX OF TROPICAL MOISTURE LOOKS TO BE MORE IMPRESSIVE THAN
THE CURRENT ONCE...AS PRECIPITABLE WATER VALUES REACH NEAR 2.50
INCHES. THIS WOULD RAISE THE SPECTER OF FLOODING...ESPECIALLY ON
TOP OF WHAT FALLS TONIGHT AND TUESDAY. MORE ON THIS POTENTIAL IS
INCLUDED IN THE HYDROLOGY SECTION BELOW.
WIND COULD ALSO BECOME AN ISSUE AS WELL. AGAIN...THE TRACK WILL
DETERMINE HOW STRONG WINDS WILL GET...BUT THE POTENTIAL IS THERE.
ALL MODELS SHOULD A TIGHTENING SURFACE GRADIENT FOR EASTERN
AREAS...AS WELL AS 850 MB WINDS APPROACHING 80 KNOTS. MODEL
SOUNDINGS SUGGEST THAT 40 TO 45 KNOTS OF WIND MAY BE AVAILABLE AT
THE TOP OF THE INVERSION. WILL COVER THIS POTENTIAL IN THE
HAZARDOUS WEATHER OUTLOOK.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A LONG WAVE TROUGH IS FORECAST TO INFLUENCE OUR REGION DURING THE
PERIOD FROM THURSDAY NIGHT THROUGH MONDAY.
AT THE SURFACE, WE ARE EXPECTING LOW PRESSURE TO MOVE AWAY FROM
OUR REGION TO THE NORTHEAST AS A FRONTAL BOUNDARY PASSES OFF THE
COAST ON THURSDAY NIGHT. THERE REMAINS A FAIR AMOUNT OF
UNCERTAINTY REGARDING THE STRENGTH AND TIMING OF THE SYSTEMS. FOR
NOW, WE WILL SIMPLY INDICATE A DECREASING CHANCE FOR RAIN ON
THURSDAY NIGHT.
HIGH PRESSURE AND DRY AIR IS FORECAST TO BUILD INTO OUR REGION
FROM THE NORTHWEST FROM FRIDAY THROUGH MONDAY. A REINFORCING COLD
FRONT MAY ARRIVE ON SATURDAY. WE ARE NOT ANTICIPATING ANY
PRECIPITATION DURING THE PERIOD.
TEMPERATURES ARE EXPECTED TO TRANSITION FROM NEAR NORMAL ON
FRIDAY TO BELOW NORMAL FOR THE WEEKEND AND FOR MONDAY. IT APPEARS
AS THOUGH WE MAY SEE SOME FROST IN OUR NORTHERN COUNTIES, PERHAPS
LATE ON SUNDAY NIGHT.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AROUND 2330Z, CONDITIONS AT OUR EIGHT TAF SITES WERE VARYING
BETWEEN MVFR AND VFR AS THERE WAS A BIT OF A LULL IN THE RAIN.
THAT MAY CONTINUE TO BE THE CASE UNTIL AROUND 0400Z.
RAIN IS EXPECTED TO FILL OVER OUR REGION AFTER 0400Z, AND IT MAY
BECOME HEAVY AT TIMES, ESPECIALLY FROM AROUND 0700Z UNTIL ABOUT
1300Z WITH EMBEDDED THUNDERSTORMS POSSIBLE. CONDITIONS WILL LIKELY
VARY FROM MVFR TO IFR DURING THAT TIME FRAME.
THE HEAVY RAIN IS FORECAST TO BEGIN MOVING TO OUR EAST AFTER
1400Z WITH SOME LINGERING SHOWERS POSSIBLE UNTIL ABOUT 2000Z. FROM
AROUND 1700Z ONWARD CONDITIONS SHOULD IMPROVE TO VFR WITH THE
CLOUD COVER BECOMING SCATTERED BY 0000Z WEDNESDAY.
WHILE THERE IS FAIRLY HIGH CONFIDENCE IN THE OVERALL TREND, THE
SPECIFIC CEILING AND VISIBILITY VALUES MAY FLUCTUATE FROM THE
FORECAST VALUES AS RAINFALL RATES VARY OVERNIGHT INTO TUESDAY
MORNING.
AS FAR AS THE SURFACE WIND IS CONCERNED, THE DIRECTION SHOULD BE
MAINLY FROM THE SOUTHEAST AND SOUTH OVERNIGHT AND FROM THE SOUTH
TO SOUTHWEST ON TUESDAY. SUSTAINED SPEEDS WILL BE MAINLY FROM 8 TO
12 KNOTS, WITH GUSTS INTO THE LOWER 20S ESPECIALLY FOR KPNE, KPHL,
KILG, KMIV AND KACY. THE WIND AROUND 2000 FEET IS FORECAST TO BE
AROUND 40 KNOTS FOR A TIME OVERNIGHT INTO TUESDAY MORNING. THE
DIRECTION WILL BE SIMILAR TO THAT AT THE SURFACE. WITH GUSTS
MIXING DOWN TO THE SURFACE IT DID NOT SEEM NECESSARY TO INCLUDE
LOW LEVEL WIND SHEAR.
OUTLOOK...
DRY WEATHER CONDITIONS ARE ANTICIPATED FOR TUESDAY NIGHT INTO
WEDNESDAY WITH MAINLY VFR CONDITIONS. THERE MAY BE SOME VISIBILITY
RESTRICTIONS DUE TO FOG FROM LATE TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING. ANOTHER RAIN EVENT IS POSSIBLE FROM WEDNESDAY
NIGHT INTO THURSDAY NIGHT, WITH REDUCED CEILINGS AND VISIBILITY.
DRY WEATHER SHOULD RETURN FOR FRIDAY AND SATURDAY.
&&
.MARINE...
WHILE WINDS AND SEAS HAVE TEMPORARILY DROPPED BELOW ADVISORY
CRITERIA, THEY WILL BE INCREASING AGAIN TONIGHT. THEREFORE, THE
SMALL CRAFT ADVISORY ON OUR OCEAN WATERS WILL REMAIN IN EFFECT. IT
WILL ACTUALLY BE EXTENDED THROUGH TUESDAY NIGHT, SINCE IT WILL
TAKE A WHILE FOLLOWING THE FRONTAL PASSAGE LATE TUESDAY FOR THE
SEAS TO DROP BACK BELOW CRITERIA. ON DELAWARE BAY, SE WINDS ARE
ACTUALLY FUNNELING UP THE BAY. THIS IS PRODUCING HIGHER WIND
GUSTS THAN ON THE OCEAN. A SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT THERE UNTIL 6 PM TUESDAY. THE COLD FRONT WILL BE OFF TO
THE EAST BY THAT TIME AND WIND GUSTS WILL BE DROPPING BELOW
ADVISORY CRITERIA.
SYNOPTICALLY, LOW PRESSURE, DEVELOPING OVER THE SOUTHEASTERN STATES,
WILL MOVE NORTHWARD TO WESTERN PENNSYLVANIA AND WESTERN NEW YORK
EARLY TUESDAY MORNING. AS THE LOW MOVES NORTHWARD INTO CANADA, THE
ASSOCIATED COLD FRONT WILL BE PULLED ACROSS OUR WATERS LATE TUESDAY
OR TUESDAY EVENING. HIGH PRESSURE, FOLLOWING THE FRONT, WILL ALLOW
WINDS AND SEAS TO RELAX A BIT LATER TUESDAY NIGHT INTO WEDNESDAY
NIGHT. BUT THE LOWER CONDITIONS COULD BE SHORT LIVED, AS LOW PRESSURE
IS FORECAST TO MOVE UP THE FRONT ALONG THE EAST COAST. HIGHER WINDS
AND SEAS COULD RETURN IN THE THURSDAY INTO FRIDAY TIME PERIOD. AS THE
LOW PULLS OFF TO THE NORTHEAST, HIGH PRESSURE WILL PUSH DOWN FROM THE
GREAT LAKES. THIS WILL SUPPLY US WITH A FAIRLY STRONG NORTHERLY
GRADIENT THROUGH MUCH OF THE WEEKEND AND COULD PROLONG THE ADVISORY
WINDS AND/OR SEAS FOR, AT LEAST, PART OF THE WEEKEND.
&&
.HYDROLOGY...
MODEL CONSENSUS IS TO KEEP THE NEXT BATCH OF HEAVY RAIN LARGELY
TO THE WEST OF THE FORECAST AREA INTO TONIGHT. BASED ON THIS...AND
VERY HIGH FLASH FLOOD AND HEADWATER GUIDANCE NUMBERS... TRAINING
CELLS POSES A LOW FLASH FLOOD THREAT...BUT RIGHT NOW NOT EXPECTING
MORE THAN URBAN TYPE FLOODING. WILL NOT RAISE A FLASH FLOOD
WATCH...BUT MENTION HEAVY RAIN IN THE GRIDDED AND TEXT
FORECASTS...AS WELL AS THE HAZARDOUS WEATHER OUTLOOK.
THERE MAY BE MORE IN THE WAY OF PROBLEMS COME THURSDAY...AS A
SURFACE LOW WITH TROPICAL MOISTURE RIDES NORTH ALONG THE COAST.
WHILE THE TRACK OF THE SURFACE LOW HAS YET TO BE NAILED DOWN...
AN INFLUX OF TROPICAL MOISTURE /WITH PRECIPITABLE WATER VALUES NEAR
2.50 INCHES/ MAKES IT APPEAR THAT 2 TO 4 INCHES OF RAIN MAY BE
POSSIBLE WITH THIS SYSTEM. THIS WILL BE INDICATED IN THE HAZARDOUS
WEATHER OUTLOOK AS WELL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...GORSE/HAYES
NEAR TERM...GORSE/HAYES
SHORT TERM...HAYES
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...RPW
HYDROLOGY...HAYESHazardous weather outlook, Sep 27, 3:43 PM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EDT MON SEP 27 2010 NJZ001-008-010-012-013-015>023-027-281945- SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON- 343 PM EDT MON SEP 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAIN MAY BE HEAVY AT TIMES TONIGHT...AND ANY THUNDERSTORM COULD PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY. DEZ001>003-MDZ008-012-015-019-020-NJZ007-009-PAZ054-055-060>062- 067>071-281945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 343 PM EDT MON SEP 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAIN MAY BE HEAVY AT TIMES TONIGHT...AND ANY THUNDERSTORM COULD PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY. NJZ014-026-281945- EASTERN MONMOUTH-COASTAL OCEAN- 343 PM EDT MON SEP 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE REST OF THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY. DEZ004-NJZ024-025-281945- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 343 PM EDT MON SEP 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD HEAVY RAIN AND GUSTY WINDS...MAINLY THIS EVENING. IN ADDITION...THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE REST OF THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY. ANZ450-451-281945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 343 PM EDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ452>455-281945- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-431-281945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 343 PM EDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Sep 27, 9:39 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT MON SEP 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 NE OXFORD 39.80N 75.97W
09/27/2010 CHESTER PA BROADCAST MEDIA
TREES DOWN IN LOWER OXFORD TOWNSHIP.
&&Special weather statement, Sep 28, 12:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1245 AM EDT TUE SEP 28 2010 NJZ009-010-012-013-015-019-PAZ069-280515- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- NORTHWESTERN BURLINGTON NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 1245 AM EDT TUE SEP 28 2010 ...A GROUP OF VERY HEAVY SHOWERS WILL AFFECT PORTIONS OF BUCKS...BURLINGTON...HUNTERDON...MERCER...MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES... AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GROUP OF VERY HEAVY SHOWERS 13 MILES SOUTH OF TRENTON...MOVING NORTH AT 45 MPH. THE SHOWERS WILL BE NEAR BORDENTOWN...FIELDSBORO...CROSSWICKS...TULLYTOWN AROUND 1250 AM...WHITE HORSE...MERCERVILLE-HAMILTON SQUARE...YARDVILLE-GROVEVILLE...TRENTON AROUND 1255 AM...EDINBURG AND EWING AROUND 100 AM. A BRIEF GUSTY SOUTHERLY WIND TO 45 MPH IS POSSIBLE WITH THE BRIEF HEAVY RAIN. LAT...LON 4043 7485 4041 7456 3999 7464 4004 7487 FORECASTER: DRAG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:39 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset, Warren | 66 min |
| Sep 28, 12:06 PM EDT | Special Weather Statement | PHI | Warren | 54 min |
| Sep 28, 3:51 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 84 min |
| Sep 28, 5:05 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 40 min |
| Sep 28, 8:35 AM EDT | Special Weather Statement | PHI | Berks | 55 min |
| Sep 28, 9:26 AM EDT | Special Weather Statement | PHI | Chester | 64 min |
| Sep 28, 9:29 AM EDT | Special Weather Statement | PHI | Berks | 61 min |
| Sep 28, 9:59 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 61 min |
| Sep 28, 10:01 AM EDT | Special Weather Statement | PHI | Carbon, Monroe, Northampton | 59 min |
| Sep 28, 10:05 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh, Montgomery | 55 min |
| Sep 28, 10:17 AM EDT | Special Weather Statement | PHI | Chester | 58 min |
| Sep 28, 11:15 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 45 min |
| Sep 28, 1:23 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 52 min |
| Sep 28, 6:13 AM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's, Talbot | 47 min |
| Sep 28, 7:02 AM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Sep 28, 8:26 AM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 64 min |
| Sep 28, 8:47 AM EDT | Special Weather Statement | PHI | Cecil, Kent | 58 min |
| Sep 28, 9:13 AM EDT | Tornado Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 32 min |
| Sep 28, 9:44 AM EDT | Tornado Warning | PHI | Cecil, Kent, Queen Anne's, Talbot | 31 min |
| Sep 28, 10:22 AM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 53 min |
| Sep 28, 10:41 AM EDT | Special Weather Statement | PHI | Caroline | 64 min |
| Sep 28, 7:33 AM EDT | Special Weather Statement | PHI | Kent, New Castle | 57 min |
Nearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.